# SDR WX0A071354

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59144191
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY DOOR PAN HAS A GOUGE AT 1 O'CLOCK POSITION.   CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER FILLER AND INSTALLED REPAIR PARTS IAW MD-80 SRM 51-70-5 FIG 1.
